# SDR QXEA200800192

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - THERE IS ONE DIVOT ON THE UPPER SIDE OF THE OUTBOARD LOWER FLANGE OF THE RIGHT NR 4 FLAP TRACK.  REPAIRED IAW DHC8 200 RD8-57-988, NDTM PT-6 51-00-01.
